# SDR QXEA2022010400011

- Difficulty date: December 29, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 8,973 hours, 5,494 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR ARMING LEVER HARD TO MOVE. REMOVED FROM SERVICE. OPENED DOOR EXTERNALLY.  INSPECTED GIRT BAR COMPONENTS AND FLOOR FITTINGS.  FOUND AND CLEANED CONTAMINATION FROM  DOOR FLOOR FITTINGS.  NO OTHER DEFECTS NOTED.  CLOSED DOOR.  ARMED AND DISARMED MAIN CABIN DOOR.  MECHANISM OPERATES SMOOTHLY.  NO ABNORMAL FORCES NEEDED. RETURNED TO SERVICE.
